# SDR SWAA2019081635988

- Difficulty date: August 7, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD WET AREA INTERCOSTAL CRACKED BETWEEN BS. 312 TO BS. 328, RBL 31, BOTH UPPER FLANGE FASTENER HOLES.          R&R INTERCOSTAL IAW SRM, AMM, AND DWG.
